# SDR SIMA202007310003

- Difficulty date: July 30, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 35,134 hours, 30,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT AT ROW 3 INOPERATIVE.  R & R AISLE EMERGENCY LIGHT AT ROW 3 IAW AMM 33-50-08-000-801-A, AND 33-50-08-400-801-A. OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED.
